Newsletter for Mathematical Journal of Interdisciplinary Sciences

Math. J. Interdiscip. Sci.

Mathematical Journal of Interdisciplinary Sciences is an Official Publication of Chitkara University.

ISSN No. Print : 2278-9561 ISSN No. Online : 2278-957X
Registration No. : CHAENG/2013/49583
Periodicity : Bi-Annually
Print. : 2013 Present Online : 2013 Present
Website : www.mjis.chitkara.edu.in

Paper Submission



Volume 9, Number 2 Mar-2021       View Issue       HIGHLIGHTED ARTICLE     Open Access Extension of Blasius Newtonian Boundary Layer to Blasius Non-Newtonian Boundary Layer Manisha Patel, Hema Surati and M G Timol   Abstract

Blasius equation is very well known and it aries in many boundary layer problems of fluid dynamics. In this present article, the Blasius boundary layer is extended by transforming the stress strain term from Newtonian to non-Newtonian. The extension of Blasius boundary layer is discussed using some non-newtonian fluid models like, Power-law model, Sisko model and Prandtl model. The Generalised governing partial differential equations for Blasius boundary layer for all above three models are transformed into the non-linear ordinary differewntial equations using the one parameter deductive group theory technique. The obtained similarity solutions are then solved numerically. The graphical presentation is also explained for the same. It concludes that velocity increases more rapidly when fluid index is moving from shear thickninhg to shear thininhg fluid.
MSC 2020 No.: 76A05, 76D10, 76M99



Do you want to publish your article in this journal?

Please visit the homepage of The Math. J. Interdiscip. Sci.for full details on:

Indexing: COPE, ROAD, PKP|INDEX, SDG Publishers Compact


Be a Reviewer?

Click here


Periodicity of the Journal

Issue Number Month Issue-1 September Issue-2 March      

Other Journals of Chitkara University Publications


The journal has a distinguished worldwide reputed Advisory and Editorial Board with extensive academic qualifications, ensuring that the journal maintains high scientific standards.

It will be a matter of great prestige for us to have your esteemed Research Paper(s) in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.).

Looking forward to your esteemed research paper.

  Read more about Newsletter for Mathematical Journal of Interdisciplinary Sciences

Current Issue

Vol. 9 No. 2 (2021)
Published: 2021-06-08
View All Issues

Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) publishes high-quality articles from all areas of Mathematics and the Mathematical Sciences. This journal publishing articles bi-annually with single-blind peer-reviewed policy. It is indexed in many databases and workflows based on the Open Journal System (OJS-PKP).

No article submission and processing fee (No APCs), journal publication policies, and related information are listed in the about section. The two issues published in a year (September and March). The author(s) can submit the paper(s) anytime, through the online submission process.  Journal sends an acknowledgement of paper submission first and puts it in the primary editorial process for checking the plagiarism, contribution, and relevance to the scope of the journal. 

Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) use the PlumX to check the social and scientific importance of the research article.  

Journal provides the research article(s) to the target audience through academic search engines, repositories, and social media. The scientific community uses published papers of the journal without any paywall (NO APCs) or copyright restrictions (CC-BY) for quality research. 

Journal Information in Short:

Language: English
Frequency: Biannually
Scope: Mathematics
Article Processing Charges: No
Type of Journal: Academic/Scholarly
Open Access: Yes
Review Process: Single Blind Peer Review
Technical Contact: sushil.kumar@chitkarauniversity.edu.in